# SDR AALA202101089015

- Difficulty date: January 8, 2021
- Submitted: January 9, 2021
- Operation: Air carrier
- Aircraft: N833AA
- Make and model: Boeing 787-9
- Aircraft serial: 40645
- Aircraft time: 11,966 hours, 1,302 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 100260201
- Part serial: ST20055574
- Condition: Failed
- Location: Wels Unit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  WELS BATTERY UNIT CLASS 11 ABOVE SEAT 7H FAILED GROUND TEST.  REPLACED WBU, IAW AMM 33-51-07.  OPERATIONS CHECK GOOD.
